# SDR SWAA2012051003874

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 20,306 hours, 13,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5910038
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRED EXCESSIVE RIGHT WING TRIM ON FINAL TO MAINTAIN DIRECTIONAL CONTROL, TRIM READING 72 PERCENT.  FOUND LEFT LEADING EDGE FLAP DELAMINATED.  REPAIRED FLAP PER EA.
